# SDR 2002FA0001347

- Difficulty date: November 14, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N9223H
- Make and model: Cessna 172M
- Aircraft serial: 17266024
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 05560203
- Condition: Corroded
- Location: Fuselage
- Part time: 1,717 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN, INSPECTED AND FOUND FUEL COUPLERS UNDER HEAD LINER DRY ROTTED.  ON THE LEFT SIDE MFG ROUTED THE AIR VENT DUCT (SCAT HOSE) ON TOP OF THE FUEL VENT LINE, CORROSION CREATED A HOLE FROM DAMPNESS AND AGE.  FUEL SEEPS THROUGH THE HOLE.
